# SDR YENA2023050900503

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 73,700 hours, 27,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#943, RNO-LAX. 'LIGHTED EXIT SIGN  IN CABIN OVER OVER WING EXILT ON R APPEARS TO HAVE BURNED OUT BULBS; RELAMPED LIGHTS BULBS ON OVERWING "R" SIDE EXIT PER AMM 33-51-15. OPS CHECK NORMAL.'
